The Senate BUSINESS OF COMMITTEES

This document is issued as a guide to Senators

Business listed is subject to change

It should be noted that times allocated for the consideration of outcomes, items and agencies within portfolios are indicative only.

Senators, staff and departments should liaise with secretariats on the progress of portfolios during the estimates process.

SENATE ECONOMICS LEGISLATION COMMITTEE

Public Hearings: SUPPLEMENTARY BUDGET ESTIMATES FOR 2016-17

Wednesday, 19 October to Thursday, 20 October 2016 and if

required Friday, 21 October 2016

October

Committee Room 2R1 Parliament House Canberra ACT

To be televised on Channel 109/Radio 98.3

http://www.aph.gov.au/News_and_Events/Watch_Parliament

AGENDA

WEDNESDAY, 19 OCTOBER 2016

*Interstate agencies/programs	Treasury Portfolio	
	Department of Treasury	
†Treasury has one outcome and five main	Department of the Treasury–Macroeconomic Group (with Corporate Group)	
groups	Outcome: Informed decisions on the development and implementation of policies to improve the wellbeing of the Australian people, including by achieving strong, sustainable economic growth, through the provision of advice to government and the efficient administration of federal financial relations.† (The Secretary of the Treasury appears with the Macroeconomic Group.)	
11.00-11.15am	Morning tea break	

11.15am-12.15pm	Department of the Treasury–Macroeconomic Group (with Corporate Group) (continued)	
	Australian Securities and Investments Commission (ASIC)*	
12.15-1.15pm	Lunch break	
1.15-4.15pm	Australian Securities and Investments Commission (ASIC)* (continued)	
	Department of the Treasury–Revenue Group	
	Australian Taxation Office (ATO)	
	Australian Charities and Not-for-Profits Commission (ACNC)*	
4.15-4.30pm	Afternoon tea break	
4.30-6.15pm	Department of the Treasury–Revenue Group (continued)	
	Australian Taxation Office (ATO) (continued)	
	Australian Charities and Not-for-Profits Commission (ACNC)* (continued)	
6.15-7.00pm	Dinner break	
7.00-9.15pm	Department of the Treasury–Revenue Group (continued)	
_	Department of the Treasury–Fiscal Group	
	Australian Bureau of Statistics (ABS)	
9.15-9.30pm	Tea break	
9.15-11.00pm	Australian Bureau of Statistics (ABS) (continued)	
AER appearing with the	Australian Competition and Consumer Commission	
ACCC	(ACCC)(The Australian Energy Regulator (AER)*	
	appears with ACCC)	
	Inspector-General of Taxation*	
11.00pm	Adjournment	

Proposed breaks	Morning tea	11.00-11.15am
	Lunch	12.15-1.15pm
	Afternoon tea	4.15-4.30pm
	Dinner	6.15-7.00pm
	Tea break	9.15-9.30pm

THURSDAY, 20 OCTOBER 2016

*Interstate	Treasury Portfolio (continued)		
agencies/programs	Treasury rortiono (commueu)		
9.00-10.00am	Australian Prudential Regulation Authority (APRA)*		
(Total 1hour)	• • • • • • • • • • • • • • • • • • • •		
10.00am-10.45am	Productivity Commission (PC)*		
(Total 45mins)			
10.45-11.15am	Australian Small Business and Family Enterprise		
(Total 30mins)	Ombudsman		
11.15-11.30am	Morning tea break		
11.30am-12.45pm	Department of the Treasury–Markets Group		
(Total—1hour15mins)	population of the freezery markets of our		
FIRB appearing with the	Foreign Investment Daview Doard appearing with the		
Markets Group	Foreign Investment Review Board appearing with the		
	Markets Group Lunch break		
12.45-1.45pm	Lunch break		
	1		
*Interstate	Industry, Innovation and Science Portfolio		
agencies/programs			
1.45-2.15pm	Office of the Chief Scientist		
(30mins)	office of the office scientist		
2.15-3.00pm	Australian Nuclear Science and Technology Organisation		
(Total 45mins)	(ANSTO)*		
3.00-4.15pm	Commonwealth Scientific and Industrial Research		
(Total 1hour 15mins)	Organisation (CSIRO)		
,	Afternoon tea break		
4.15-4.30pm	Afternoon tea break		
4.30-5.15pm (<i>Total 45mins</i>)	Anti-Dumping Commission		
†The department has one			
outcome and 3 programs.	Department of Industry, Innovation and Science		
outcome and 3 programs.			
	Outcome: Enabling growth and productivity for globally		
	competitive industries through supporting science and		
	commercialisation, growing business investment and improving		
	business capability and streamlining regulation.†		
5.15-6.45pm	Cross nortfalio/Carnovata/Dragram 2. Dragramma sunnart		
(Total 1hour30mins)	Cross-portfolio/Corporate/Program 3: Programme support		
	3.1 Streamlining Regulation/Simplifying doing business		
C 15 5 15	3.2 Building a High Performance Organisation		
6.45-7.45pm	Dinner break		
	Program 1: Supporting Science and Commercialisation		
	1.1 Science Awareness, Infrastructure and International		
7 45 9 45	Engagement		
7.45-8.45pm	1.2 Business Research, Development and		
(1hour)	Commercialisation		
8.45-9.00pm	Tea break		
9.00-10.15pm	Program 2: Growing Business Investment and Improving		
*	Business Capability		
	Dudiness Cupusini		

(Total Ihour15mins) Australian Building Codes Board appearing in program 2.2 Business and Market Development	2.1 Competitive Marketplace 2.2 Business and Market Development 2.3 Economic Transition 2.4 Resources 2.6 Northern Australia Infrastructure Facility	
Northern Australia Infrastructure Facility appearing in Program 2.6	Australian Building Codes Board appearing in program 2.2 Business and Market Development	
	Northern Australia Infrastructure Facility appearing in Program 2.6	
10.15pm-11.00pm	Geoscience Australia	
(45mins)	National Offshore Petroleum Safety and Environmental Management Authority (NOPSEMA)*	
11.00pm	Adjournment	

Proposed breaks	Morning tea	11.15-11.30am
	Lunch	12.45-1.45pm
	Afternoon tea	4.15-4.30pm
	Dinner	6.45-7.45pm
	Tea break	8.45-9.00pm

Committee Chair: Senator Jane Hume
Committee Secretary: Mr Mark Fitt
Contact: Ms Leonie Lam (02) 6277 3532
Email: economics.sen@aph.gov.au
Committee Room: 2R1 Tel: (02) 6277 2272 Fax: (02) 6277 8413
Waiting Room: 2R2 Tel: (02) 6277 2270 Fax: (02) 6277 2367